It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Mrs. Smith on June 16, 2000 at 16:20:43:

In Reply to: Lortab addiction posted by Free at Last! on June 15, 2000 at 20:29:46:

: Hi. I was addicted to Lortab AND Vicodin, using as many as 10 pills a day for almost 11 months. It started with brain surgery several years ago and I was given the pills for pain. More surgeries followed and I became hooked on the pills. It was horrible...I would freak out when I ran out and all I thought about was how to get more pills. In one way they made me feel good, and another way they made me feel bad. Bad because of constipation, "coming down", running out, etc. The really scary part was I became dependent on them to get me through my days, even when I no longer had pain. Fortunately, I decided I'd had enough and decided to kick it. I am SO GLAD i did!!!! I'm here to tell all of you that have this problem that it IS POSSIBLE TO GET OFF OF THESE THINGS!!! The withdrawal was hard, some days I wondered if I would ever feel like my "old self" again. Creepy crawly restless legs, a hopeless feeling, I had all these feelings, but one day I just felt better. I no longer wanted the pills. Like ME again!! Please, dont give up if you want to be free again. I'm living proof...YOU CANg, dark


tunnel of addiction!!! God bless and good luck to all of you!!


Tell us how you did it? Did you just taper down or stop cold turkey? Mrs. Smith


Follow Ups

All times are GMT -7. The time now is 08:44 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!